# SDR ASOA2013030703108

- Difficulty date: January 21, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,741 hours, 17,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON THE LT SIDE AT BS 797 ON THE SIDE WALL IS CORRODED.  R & R SEAT TRACK IAW AMM 53-00-49-000-81.
